Skip to content

Modular Elliptic Curves and Fermat’s Last Theorem

Wiles, A. (1995). Modular Elliptic Curves and Fermat’s Last Theorem. Annals of Mathematics, 443-551.

Type
Journal article
Intellectual base
Primary research
Year
1995
Pages
443-551
DOI
10.2307/2118559
DOI registrant
JSTOR
Link
https://doi.org/10.2307/2118559

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:4c49960f4dd5 · see in the full table